Facebook Pixel
EmpowHER Guest

I have been spotting for a few days after skipping a week of sugar pills two and a half weeks ago

By Anonymous October 26, 2015 - 6:42pm
Rate This

so I'm on birth control, and last placebo week I skipped because I will be going on vacation in a few months and my period would have lined up with that. Usually I don't skip them. Everything was fine, and I only have one week left until I finish the active pills in my pack and then I will start the placebo week, but yesterday and today I started spotting and it became more like my regular period and I have mild cramps that I usually get with it. I was wondering if there is anything I could do to stop or delay my period until after this weekend. My fiancé is coming to visit and we are long distance at the moment, so i'd really like to delay it. I was wondering if i stopped taking my pills tuesday and wednesday and then continued thursday morning with the remaining pills until the sugar pills and started them, would it increase the chance of getting pregnant, and would it help at all or would I still be spotting and have my period?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!